No Cover Image

Book chapter 255 views

On Stochastic Differential Equations and a Generalised Burgers Equation / Jiang-lun, Wu

Stochastic Analysis and Applications to Finance, Pages: 425 - 435

Swansea University Author: Jiang-lun, Wu

Published in: Stochastic Analysis and Applications to Finance
Published: Singapore World Scientific Co. Pte. Ltd. 2012
Online Access: http://www.worldscientific.com/worldscibooks/10.1142/8364
URI: https://cronfa.swan.ac.uk/Record/cronfa13420
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 425
End Page: 435